MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; NEURO BASIC

MEDLINE INDUSTRIES, LP MEDLINE; NEURO BASIC
Catalog Number DYNJ902505F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the rubber stopper inside the 20ml syringes is coming apart and making it difficult to push the syringe.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, the rubber stopper inside the 20ml syringes is coming apart and making it difficult to push the syringe.
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer, updated h6: type of investigation (b): photo of the actual device was reviewed and malfunction confirmed, updated h6: investigation findings (c) , updated h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
NEURO BASIC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24746555
Report Number1423395-2026-00062
Device Sequence Number13036792
Product Code OJG
UDI-Device Identifier10195327662370
UDI-Public10195327662370
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ902505F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown